Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS San Angelo, TX

March 15, 20144 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 15, 2014, 4:12 PM CDT for 4 counties in Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2014, 4:12 PM CDT (21:12 UTC)
Expired
Mar 15, 2014, 4:45 PM CDT
In force
33 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Callahan County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 24 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 4:20 PM CDTTSTM WND GST 603 Ne Potosi, TXSPOTTER ALSO REPORTED A WALL CLOUD 2 MILES TO THE SOUTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WUUS54 KSJT 152112
SVRSJT
TXC059-253-417-441-152145-
/O.NEW.KSJT.SV.W.0002.140315T2112Z-140315T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 PM CDT SAT MAR 15 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 445 PM CDT

* AT 409 PM CDT...A SEVERE THUNDERSTORM WAS NEAR ABILENE...MOVING   
EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL OF THE 
SIZE OF QUARTERS. 

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMBY BY 420 PM CDT...
  EULA BY 430 PM CDT...
  CLYDE BY 435 PM CDT...
  BAIRD AND US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 445
  PM CDT...

  THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 277 AND 307.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3266 9934 3227 9926 3228 9979 3254 9980
TIME...MOT...LOC 2112Z 266DEG 25KT 3243 9970

$$
DANIELS
1 follow-up statement
989 
WWUS54 KSJT 152123
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
423 PM CDT SAT MAR 15 2014

TXC059-253-417-441-152145-
/O.CON.KSJT.SV.W.0002.000000T0000Z-140315T2145Z/
JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
423 PM CDT SAT MAR 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR...SOUTHWESTERN
SHACKELFORD AND SOUTHEASTERN JONES COUNTIES...

AT 419 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR 
ABILENE...MOVING EAST AT 30 MPH. TRAINED WEATHER SPOTTERS REPORTED 
60 MPH WINDS 3 MILES NORTHEAST OF POTOSI. THIS STORM ALSO HAS THE 
POTENTIAL TO PRODUCE UP TO QUARTER SIZE HAIL.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EULA BY 430 PM CDT...
  CLYDE BY 435 PM CDT...
  BAIRD AND US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 445
  PM CDT...

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 277 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3266 9934 3227 9926 3228 9979 3254 9980
TIME...MOT...LOC 2122Z 266DEG 25KT 3243 9962

$$
DANIELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:48 PM CDT, 24 minutes earlier.

Area forecast discussion, Mar 15, 3:48 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
348 PM CDT SAT MAR 15 2014

.SHORT TERM...
(Tonight and Tomorrow)

Showers and thunderstorms are ongoing across mainly the eastern half
of the area this afternoon, with a surface trough/dryline moving
into the western parts of the region. So far, mostly heavy rainfall
has been reported, but the potential remains for a few storms
producing gusty winds or hail, and a severe thunderstorms watch is
in effect that includes Brown, Callahan and Coleman counties.
Additional showers and thunderstorms have developed along the actual
dryline/surface trough over the Western Big Country. I expect most
of this activity to move east of the area shortly after 00z.

A cold front will move through the area after midnight, with north
winds increasing to 25 to 30 mph, with gusts to 45 mph. We have gone
ahead and issued a wind advisory for the entire area from 06z
through 21z. Although the southern counties may remain just below
criteria, they will be close enough and may reach it in gusts, so we
went ahead and included them. The next upper level trough/low will
dive south across West Texas, then across our area on Sunday. Models
are more pessimistic in terms of rain chances, with most rainfall
remaining south and west of the region. For now, I have trended PoPs
down, with the highest PoPs across the southern counties. In
addition, less cloud cover/precipitation will likely allow
temperatures to climb a bit more than previously forecast. I have
trended temperatures up a bit, with highs generally in the lower to
mid 50s.

Daniels

.LONG TERM...
(Sunday Night)

If the center of the upper low moves south of our area, as the NAM
indicates, our southern counties may have lingering light rain.
Thus, continuing PoPs for our southeastern counties until 06Z looks
reasonable. Low PoPs of 20 percent reflect my low confidence. North
surface winds will continue; however, they'll diminish during the
evening hours.

Huber

(Monday through Saturday)

For the remainder of the long term, conditions look dry. The upper
level pattern become more zonal, and a warming trend begins.
Afternoon highs on Tuesday will be back in the 80s. Then, another
cold front will move south across West Central Texas and bring gusty
north winds and cooler temperatures for Wednesday. Following that
front, another warming trend will produce afternoon highs on Friday
in the 75 to 80 range. Then, the GFS brings another front across
West Central Texas Friday night and Saturday, when afternoon highs
will be closer to seasonal normals.

Huber

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 43  52  31  66  45 /  30  30  10   5   0
San Angelo 	 46  55  34  69  45 /  20  30  10   5   0
Junction 	 47  54  35  69  41 /  10  30  20   5   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY from 1 AM to 4 PM CDT Sunday FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

Daniels/Huber
Hazardous weather outlook, Mar 15, 3:07 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT SAT MAR 15 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-162015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
307 PM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A
ROBERT LEE...TO WINTERS...TO BROWNWOOD LINE. A FEW STORMS MAY BE
SEVERE...WITH HAIL UP TO GOLF BALL SIZED THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE THROUGH TONIGHT BRINGING STRONG WINDS FOR
SUNDAY. NORTH WINDS WILL BETWEEN 25 TO 30 MPH...WITH GUSTS 45 MPH
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON INTO THIS EVENING.

In the hours before

Special weather statement, Mar 15, 2:36 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
236 PM CDT SAT MAR 15 2014

TXZ049-054-152000-
FISHER TX-NOLAN TX-
236 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR FISHER
AND NOLAN COUNTIES...

AT 234 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF CHAMPION...OR
ABOUT 12 MILES SOUTHWEST OF ROSCOE...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHAMPION AND I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE BY 240 PM CDT
  THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 BY 250 PM CDT
  ROSCOE BY 255 PM CDT
  CAMP BOOTHE OAKS...SWEETWATER...LAKE SWEETWATER AND GANNON BY 300
  PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3271 10035 3239 10015 3228 10015 3220 10067
      3247 10067
TIME...MOT...LOC 1936Z 234DEG 30KT 3231 10065

DANIELS
Special weather statement, Mar 15, 2:57 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
257 PM CDT SAT MAR 15 2014

TXZ049-054-113-127-152030-
FISHER TX-JONES TX-NOLAN TX-TAYLOR TX-
257 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR
FISHER...JONES...NOLAN AND TAYLOR COUNTIES...

AT 254 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF SWEETWATER...
MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE SWEETWATER BY 305 PM CDT
  LONGWORTH BY 315 PM CDT
  TRENT BY 320 PM CDT
  NOODLE BY 330 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3285 10027 3249 9986 3216 10044 3248 10063
TIME...MOT...LOC 1957Z 234DEG 32KT 3245 10042

DANIELS
Special weather statement, Mar 15, 3:18 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
318 PM CDT SAT MAR 15 2014

TXZ140-152030-
BROWN TX-
318 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR BROWN
COUNTY...

AT 316 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF MAY...OR ABOUT 15
MILES NORTH OF EARLY...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHEASTERN BROWN COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3183 9896 3208 9903 3208 9893 3206 9890
      3187 9877 3186 9878
TIME...MOT...LOC 2017Z 225DEG 29KT 3197 9895

DANIELS
Special weather statement, Mar 15, 3:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
328 PM CDT SAT MAR 15 2014

TXZ113-114-127-128-152115-
JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
328 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
JONES...SHACKELFORD...TAYLOR AND CALLAHAN COUNTIES...

AT 326 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTHWEST OF CORONADOS CAMP...
OR ABOUT 20 MILES WEST OF ABILENE...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIEW BY 340 PM CDT
  CAPS...DYESS AFB AND TYE BY 345 PM CDT
  WYLIE BY 350 PM CDT
  KIRBY LAKE BY 355 PM CDT
  ABILENE AND POTOSI BY 400 PM CDT
  EULA BY 410 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3216 9954 3210 10015 3244 10015 3250 10014
      3259 9952
TIME...MOT...LOC 2028Z 258DEG 32KT 3234 10003

DANIELS
Special weather statement, Mar 15, 3:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
340 PM CDT SAT MAR 15 2014

TXZ066-127-128-139-152115-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
340 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...

AT 335 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF BRADSHAW...OR
ABOUT 5 MILES NORTH OF WINTERS...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAWN BY 355 PM CDT
  GOLDSBORO BY 400 PM CDT
  NOVICE BY 410 PM CDT
  OPLIN BY 415 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3216 9953 3199 9952 3197 10005 3209 10015
TIME...MOT...LOC 2040Z 269DEG 32KT 3203 9992

DANIELS
Local storm report, Mar 15, 4:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
410 PM CDT SAT MAR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             ABILENE                 32.45N  99.73W
03/15/2014  E0.88 INCH       TAYLOR             TX   TRAINED SPOTTER

            DIME TO NICKEL IN ABILENE

&&

EVENT NUMBER SJT1400061

HUBER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:38 PM CDTSpecial Weather StatementSJTCallahan22 min
Mar 15, 1:43 PM CDTSpecial Weather StatementSJTShackelford32 min
Mar 15, 2:01 PM CDTSpecial Weather StatementSJTCallahan29 min
Mar 15, 2:10 PM CDTSpecial Weather StatementSJTColeman50 min
Mar 15, 2:36 PM CDTSpecial Weather StatementSJTNolan24 min
Mar 15, 2:57 PM CDTSpecial Weather StatementSJTNolan33 min
Mar 15, 3:18 PM CDTSpecial Weather StatementSJTBrown12 min
Mar 15, 3:28 PM CDTSpecial Weather StatementSJTTaylor47 min
Mar 15, 3:37 PM CDTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more24 hr
Mar 15, 3:40 PM CDTSpecial Weather StatementSJTTaylor35 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor32 min
Mar 15, 4:14 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor46 min
Mar 15, 4:42 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman48 min
Mar 15, 4:44 PM CDTSpecial Weather StatementSJTCallahan31 min
Mar 15, 5:02 PM CDTSevere Thunderstorm WarningSJTCallahan28 min
Mar 15, 5:06 PM CDTSpecial Weather StatementSJTShackelford24 min
Mar 15, 5:23 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman52 min
Mar 15, 5:28 PM CDTSpecial Weather StatementSJTBrown32 min
Mar 15, 5:56 PM CDTSevere Thunderstorm WarningSJTBrown49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.